Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

35 year old, do not have menses since 5 years, stopped taking provera hormone, not pregnant. What is the cause?

hai, im 35 years women, i never have menstrual period about more than five years or once a year with slightly spotty only..i married most 14 years already...pregnant @ year 2000 but miscarriage and DD& C , ERPOC done.. has been taking provera hormon under gynaecologist @ 1 year + but defaulted coz feel fed menses as usually healthy women should fall pregnant....tq...
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possibilities are :
- Hormonal imbalance leading to amenorrhea
-Asherman's syndrome leading to adhesions in the uterus due to D&C etc.
So you once consult gynecologist, get examined and go for ultrasound and hormonal profile.
Hormonal profile should include estrogen, progesterone, LH, FSH, thyroid profile etc.
By this workup the possible cause for your problem can be identified and treated.
Take care.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor